# SDR SIMA20120409008

- Difficulty date: April 9, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 24,397 hours, 17,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND THE FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED FLASHLIGHT CHARGER AND FOUND THAT IT WAS DISCONNECTED.  CONNECTED CHARGER AND INSTALLED.  OPS CHECKED GOOD IAW AMM 25-61-02.  AIRCRAFT RETURNED TO SERVICE.
